| Catalog Number |
02.12.E0610FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
12/28/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery for infection and the pathogen is unknown.At about 3 weekes from primary, the surgeon performed a washout and revised the liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 02 january 2024: lot 2103977: (b)(4) items manufactured and released on 26-may-2021.Expiration date: 2026-05-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.